JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SOLUTIONS OF QUASILINEAR WAVE EQUATION WITH STRONG AND NONLINEAR VISCOSITY
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SOLUTIONS OF QUASILINEAR WAVE EQUATION WITH STRONG AND NONLINEAR VISCOSITY
Hwang, Jin-Soo; Nakagiri, Shin-Ichi; Tanabe, Hiroki;
  PDF(new window)
 Abstract
We study a class of quasilinear wave equations with strong and nonlinear viscosity. By using the perturbation method for semilinear parabolic equations, we have established the fundamental results on existence, uniqueness and continuous dependence on data of weak solutions.
 Keywords
equation of membrane with strong viscosity;weak solution;variational method;
 Language
English
 Cited by
 References
1.
H. T. Banks, R. C. Smith, and Y. Wang, Smart Material Structures, Modeling, Estimation and Control, RAM, John Wiley and Sons, Masson, 1996.

2.
R. Dautray and J. L. Lions, Mathematical Analysis and Numerical Methods for Science and Technology, Vol. 5, Evolution Problems I, Springer-Verlag, 1992.

3.
D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer-Verlag, Berlin-Heidelberg-New York, 1977.

4.
J. Greenberg, On the existence, uniqueness, and stability of solutions of the equation $_{{\rho}o}X_{tt}\;=E(X_x)X_{xx}+{\lambda}X_{xxt}$, J. Math. Anal. Appl. 25 (1969), 575-591. crossref(new window)

5.
J. Greenberg, R. MacCamy, and V. Mizel, On the existence, uniqueness, and stability of solutions of the equation ${\sigma}^I(u_x)u_{xx}+{\lambda}u_{xtx}=_{{\rho}o}u_{tt}$, J. Math. Mech. 17 (1967/1968), 707-728.

6.
J.-H., Ha, S. Nakagiri, and H. Tanabe, Frechet differentiability of solution mappings for semilinear second order evolution equations, J. Math. Anal. Appl. 346 (2008), no. 2, 374-383. crossref(new window)

7.
J. S. Hwang and S. Nakagiri, Weak solutions of the equation of motion of membrane with strong viscosity, J. Korean Math. Soc. 44 (2007), no. 2, 443-453. crossref(new window)

8.
J. S. Hwang and S. Nakagiri, Optimal control problems for the equation of motion of membrane with strong viscosity, J. Math. Anal. Appl. 321 (2006), no. 1, 327-342. crossref(new window)

9.
J. S. Hwang and S. Nakagiri, Parameter identification problems for the equation of motion of membrane with strong viscosity, J. Math. Anal. Appl. 342 (2008), no. 1, 125-134. crossref(new window)

10.
T. Kobayashi, H. Pecher, and Y. Shibata, On a global in time existence theorem of smooth solutions to a nonlinear wave equation with viscosity, Math. Ann. 296 (1993), no. 2, 215-234. crossref(new window)

11.
R. E. Showalter, Hilbert Space Method for Partial Differential Equations, Pitman, London, 1977.

12.
R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physis, Second Edition, Applied Mathematical Sciences. Vol. 68, Springer-Verlag, Berlin-Heidelberg- New York, 1997.

13.
Q.-F. Wang and S. Nakagiri, Weak solutions of nonlinear parabolic evolution problems with uniform Lipschitz continuous nonlinearities, Mem. Grad. School Sci. & Technol., Kobe Univ. 19-A (2001), 83-96.